Robust H∞-Based Control for Uncertain Stochastic Fuzzy Switched Time-Delay Systems via Integral Sliding Mode Strategy

Full text for this resource is not available from the Research Repository.

Chen, H, Lim, CC and Shi, Peng ORCID: 0000-0001-8218-586X (2022) Robust H∞-Based Control for Uncertain Stochastic Fuzzy Switched Time-Delay Systems via Integral Sliding Mode Strategy. IEEE Transactions on Fuzzy Systems, 30 (2). pp. 382-396. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44659
DOI https://doi.org/10.1109/TFUZZ.2020.3039435
Official URL https://ieeexplore.ieee.org/document/9264648
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > Division/Research > College of Science and Engineering
Keywords exponential stabilization; sliding mode control; uncertain stochastic systems; T-S fuzzy models; synchronous switching; asynchronous switching
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login